de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear waves and solitons propagating perpendicular to the magnetic field in bi-ion plasma with finite plasma pressure

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons103894

Dubinin,  E.
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons104184

Sauer,  K.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dubinin, E., Sauer, K., McKenzie, J. F., & Chanteur, G. (2002). Nonlinear waves and solitons propagating perpendicular to the magnetic field in bi-ion plasma with finite plasma pressure. Nonlinear Processes in Geophysics, 9, 87-99. doi:10.5194/npg-9-87-2002.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EB3E-F
Abstract
There is no abstract available